(1,1) L-space knots

Loading...
Thumbnail Image

Date

2018-05-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

427
views
86
downloads

Citation Stats

Abstract

We characterize the (1, 1) knots in the three-sphere and lens spaces that admit non-trivial L-space surgeries. As a corollary, 1-bridge braids in these manifolds admit non- trivial L-space surgeries. We also recover a characterization of the Berge manifold amongst 1-bridge braid exteriors.

Department

Description

Provenance

Citation

Published Version (Please cite this version)

10.1112/S0010437X17007989

Publication Info

Greene, JE, S Lewallen and F Vafaee (2018). (1,1) L-space knots. COMPOSITIO MATHEMATICA, 154(5). pp. 918–933. 10.1112/S0010437X17007989 Retrieved from https://hdl.handle.net/10161/17378.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.